



## **Agenda**

## Riverland Mallee Coorong Local Health Network Governing Board

Date: Thursday 28 September 2023

Time: 1pm-4 pm

Venue: Berri Hotel & TEAMs

Members: Chair, Peter Joyner (PJ) – Chair, Elaine Ashworth (EA), Claudia Goldsmith (CG),

Mel Ottaway (MO), Fred Toogood (FT), Richard Hearn (RH), Sonia Waters (SW)

Attendees: Wayne Champion (WC) - CEO, Ken Brown (KB) - A/CFO, Anne McKinlay (AM) - QRS

Manager, Louise Greenlees (LG) - Director People & Culture

**Apologies:** 

Minute taker: Colleen Norton (CN)

#### **Acknowledgement**

We would like to acknowledge the Kaurna custodians of the Land and waters we are meeting upon today. We respect their spiritual relationship with their country and acknowledge that their cultural beliefs are an important focus of their past, present and future. We also pay respect to the cultural authority of Aboriginal people in attendance from other areas.

Item no.	Item	Member	Page no.	Timing
1	PRESENTATION A			1.00pm
1.1	RMCLHN Executives Members Presentations (verbal)	BB,KH,SM		60 min
2	IN CAMERA DISCUSSION			2.00pm
3	MEETING OPENING			
3.1	Acknowledgement / Present and Apologies	PJ	-	
3.2	Interests and Conflicts Disclosure Log	All	5 - 6	
3.3	Confirmation of Minutes of Meeting held 25 August 2023 (Draft)	PJ	7 – 17	10 mins
3.4	Review Actions Log	PJ	18 - 19	
3.5	Review Board Work Plan	PJ	20 -21	

### **OFFICIAL**

	3.5.1 Governing Board Action Plan		22-23	
4	MATTERS FOR DECISION - Nil			2.10pm
5	COMMITTEE REPORTS / RECOMMENDATIONS			2.10pm
5.1	RMCLHN Board Finance Committee 5.1.1 - Minutes 24 August 2023 (Draft) 5.1.2 - Chair Update	CG	24-32 Verbal	10mins
5.2	RMCLHN Board Clinical Governance Committee 5.2.1 - Minutes 25 August 2023 (Draft) 5.2.2 - Chair Update	EA	33-43 Verbal	
5.3	RMCLHN Board Aged Care & Disability Governance Committee 5.3.1 – Minutes 25 August 2023 (Draft) 5.3.2 – Chair Update	МО	44-53 Verbal	
5.4	RSS Governance Committee  5.4.1 RSS Governance Committee Meeting  - Minutes 12 July 2023 Approved.  - Minutes 9 August 2023 (draft approved for circulation)  - Summary 9 August 2023  5.4.2 RMCLHN Representative Update  - Summary RSS Stakeholder Forum Report	МО	54-60 61-65 66-67 68-83	
6	MATTERS FOR DISCUSSION			2.20pm
6.1	RMCLHN Proposed Mannum Service Plan Summary Report - 6.1.1 RMCLHN Draft Mannum Service Planning Report - 6.1.2 RMCLHN Proposed Service Plan Summary - 6.1.3 RMCLHN Aboriginal Health Impact Statement	wc	84-154 155-158 159-163	
6.2	RMCLHN Population Health Framework (Final Draft)	WC	164-169	
6.3	10 Point Plan Report; 'to end Violence and Aggression in SA Health sites.' - 6.3.1 10 Point Plan spreadsheet - 6.3.2 RMCLHN plan to address 10 Point Plan	LG	170-172 173-186 187-188	45 mins
6.4	RMCLHN Community Home Support Program (CHSP) 2022-2023 Performance Report	ВВ	189-194	
6.5	RMCLHN Staff Engagement Survey Report - 6.5.1 Overall staff survey report - 6.5.2 Weather map staff survey report	LG	195-198 199-276 277-296	
6.6	RMCLHN Communication Activities	WC	297-201	
6.7	RMCLHN Risk Appetite Review -6.7.1 Risk Appetite Review 2023	WC	202-204 205-206	

#### **OFFICIAL**

7.1	Performance Reports 7.1.1 Finance and FTE Report MPR Summary PPRC Report 7.1.2 KPI Monthly Performance Report 7.1.3 People and Culture Report 7.1.4 Quality and Safety Reports 7.1.4.1 Mandatory Reports	KB/WC/ LG	207-211 212-213 213-214 215-222 223-259 260-330 331-333	15 mins
7.2	RMCLHN Planning Update Briefing Note 7.2.1 Operational Plan Status Report 2023-24	WC	334-335 336-340	5mins
8	MATTERS FOR NOTING			3.25 pm
8.1	Chairperson Report	PJ	341-342	5 mins
8.2	Chief Executive Officer Report	WC	343-346	
9	MATTERS FOR INFORMATION			3.30pm
9.1	Intergenerational Report 2023 (Resource Centre in Diligent) or at link: <a href="https://treasury.gov.au/publication/2023-intergenerational-report">https://treasury.gov.au/publication/2023-intergenerational-report</a>	WC	verbal	15min
10	ITEMS APPROVED BY CEO FOR NOTING			3.45pm
10.1		WC		
11	CORRESPONDENCE			3.45pm
11.1	Incoming –  11.1.1 Data Breach affecting Barmera RAC residents  Outgoing - Nil	wc	347	5min
12	MEETING FINALISATION			3.50pm
12.1	Questions / Comments	PJ	-	
12.2	Review actions to be taken	PJ	-	10min
12.3	Meeting Evaluation/Suggestions	PJ	-	-

Meeting Close: 4pm

Next Meeting: Date: Friday 27 October 2023

Time: 11.00 am – 2.00 pm Location: TBA & TEAMs

**Apologies:** 

# THIS PAGE IS INTENTIONALLY LEFT BLANK